# SDR P5CA9600143

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Engine: Pwa JT9D7A
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: High
- Location: Nr 3 Engine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, NR 3 EGT WENT TO 920 DEGREES FOR APPROX 45 SECONDS.  ALL OTHER INDICATIONS NORMAL AND NO ABNORMAL PERFORMANCE FOR REST OF FLIGHT.  PERFORMED REQUIRED INSPECTIONS FOR CATEGORY A ITEMS PER MM 72-00-00 PG 680L 3 B, SATISFACTORY.
